Jump to content
ACN Latitudes Forums

Recommended Posts

Hi,

I also wanted to everyone that Dr. Latimer swithced Anthony from pen-v-k to augumentin. She says that augmentin is probably the most effective drug and has been using it more. she says it gets to the strept that may be hiding out in the gut or in the anal area as well. Anthony is also on Topamax she did not prescribe that but went to a conference and said she will be prescribing it more. those with elevated cam-kinase scores also have elevated glutamine levels they go hand in hand . the reason topamax works so well is that it decreases this in the brain which then causes less tics. hope I am explaining this right. hope everyone has good weekend.

 

Deanna

 

Deanna - Yesterday was our first day on Augmentin. We are not having a very good day today. Going to dr at 1:45 for a throat culture and swab to make sure he doens't have strep. Just wondering how your son is doing with the change.

 

Thanks, Michelle

Link to post
Share on other sites

michele,

so two days ago he was doing well, and now that you switched, not good? have there been a not so good day while on the penv? just saying it might not be just because of the new abx, but I'm curious. maybe it will take a bit to get used to the change? why did she change it if things were good?

 

Faith

Link to post
Share on other sites
michele,

so two days ago he was doing well, and now that you switched, not good? have there been a not so good day while on the penv? just saying it might not be just because of the new abx, but I'm curious. maybe it will take a bit to get used to the change? why did she change it if things were good?

 

Faith

 

We did have a busy weekend with Halloween and he played alot outside yesterday. He had a hard time sleeping last night (which isn't uncommon). Dr. L changed meds b/c he usually gets strep in winter/spring. She thought the Augmentin would be a better prevention for him then the Pen VK.

Link to post
Share on other sites

Hey guys....if I were a betting girl, I would say, Michelle, that the slip in your son is most likely due to some kind of exposure to illness in school....I doubt it has anything at all to do with the switch in antibiotics.

 

Talk to you soon!

 

Kelly

Link to post
Share on other sites
Hey guys....if I were a betting girl, I would say, Michelle, that the slip in your son is most likely due to some kind of exposure to illness in school....I doubt it has anything at all to do with the switch in antibiotics.

 

Talk to you soon!

 

Kelly

 

Going to doctor at 1:45. We home school . . . but was around a lot of kids this weekend.

 

Thanks!!!!

Link to post
Share on other sites

Hello,

did not switch Anthony yet. I don't think that the switch could cause such a flair up but this whole thing is so confusing what triggers and what doesn't.

 

Keep us posted. good luck

 

Deanna

Link to post
Share on other sites

My dd was recently put on augmentin after her PANDAS flare up after having the flu. It is without a doubt the best antibiotic that she has been put on so far. It is probably equal to what we saw with prednisone. What a relief!

Link to post
Share on other sites
My dd was recently put on augmentin after her PANDAS flare up after having the flu. It is without a doubt the best antibiotic that she has been put on so far. It is probably equal to what we saw with prednisone. What a relief!

 

That is great !!!! I hope we see the same. Not sure what yesterday was about; going great today and says he feels better then he did yesterday. I think he was just very tired from the weekend. BUT it's PANDAS so you never know!!!!

 

Michelle

Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...